# SDR AALA202203225343

- Difficulty date: March 20, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N909NN
- Make and model: Boeing 737*
- Aircraft serial: 31159
- Aircraft time: 27,917 hours, 11,628 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: MA30A1017
- Part serial: AA540819
- Condition: Defective
- Location: Zone 400 - Nac/P
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT SPAR VALVE CLOSED LIGHT ILLUMINATED AT CRUISE. REPLACED LEFT ENGINE FUEL SPAR VALVE ACTUATOR V38 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 28-22-11.
